Publications



3765 documents

  • Huilong Zhang, François Dufour, Benoîte de Saporta, Dann Laneuville, Adrien Nègre. Stochastic control of observer trajectories in passive tracking with acoustic signal propagation optimisation. IET Radar Sonar and Navigation, 2018, 12 (1), pp.112-120. ⟨10.1049/iet-rsn.2017.0123⟩. ⟨hal-01953926⟩
  • Clément Dombry, Mathieu Ribatet, Stilian Stoev. Probabilities of concurrent extremes. Journal of the American Statistical Association, 2018, 113 (524), pp.1565-1582. ⟨10.1080/01621459.2017.1356318⟩. ⟨hal-01134554⟩
  • Alaaeddine Hammoudi, Oana Iosifescu. Mathematical analysis of a chemotaxis-type model of soil carbon dynamic.. Chinese Annals of Mathematics - Series B, 2018, 39 (2), pp.253-280. ⟨10.1007/s11401-018-1063-7⟩. ⟨hal-01818727⟩
  • Joao Guilherme Caldas Steinstraesser, Rodrigo Cienfuegos, José Daniel Galaz Mora, Antoine Rousseau. A Schwarz-based domain decomposition method for the dispersion equation. Journal of Applied Analysis and Computation, 2018, ⟨10.11948/2018.859⟩. ⟨hal-01617692⟩
  • Samir Adly, Florent Nacry, Lionel Thibault. Prox-regularity approach to generalized equations and image projection. ESAIM: Control, Optimisation and Calculus of Variations, 2018, 24 (2), pp.677-708. ⟨10.1051/cocv/2017052⟩. ⟨hal-02072430⟩
  • Matthieu Alfaro, Arnaud Ducrot, Thomas Giletti. Travelling waves for a non-monotone bistable equation with delay: existence and oscillations. Proceedings of the London Mathematical Society, 2018, 116 (4), pp.729-759. ⟨10.1112/plms.12092⟩. ⟨hal-01443282⟩
  • Serge Dumont, Imen Manoubi. Numerical solutions to a BBM-Burgers model with a nonlocal viscous term. Numerical Methods for Partial Differential Equations, 2018, 34 (6), pp.2279-2300. ⟨10.1002/num.22291⟩. ⟨hal-01818121⟩
  • Etienne Mann, Marco Robalo. Brane actions, categorifications of Gromov–Witten theory and quantum K–theory. Geometry and Topology, 2018, 22 (3), pp.1759-1836. ⟨10.2140/gt.2018.22.1759⟩. ⟨hal-01151061v2⟩
  • Maxime Louis, Benjamin Charlier, Paul Jusselin, Susovan Pal, Stanley Durrleman. A Fanning Scheme for the Parallel Transport Along Geodesics on Riemannian Manifolds. SIAM Journal on Numerical Analysis, 2018, 56 (4), pp.2563-2584. ⟨10.1137/17M1130617⟩. ⟨hal-01560787v2⟩
  • Michael Goldman, Matteo Novaga, Berardo Ruffini. On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint. Analysis & PDE, 2018, 11 (5), pp.1113-1142. ⟨10.2140/apde.2018.11.1113⟩. ⟨hal-01281469v3⟩